# SDR 00106

- Difficulty date: August 25, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N147TW
- Make and model: Lear 25
- Aircraft serial: 023
- Aircraft time: 14,836 hours, 14,126 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 8198022
- Part serial: 1015
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED AT V1 NOSE OF AIRCRAFT OSCILATED UP AND DOWN, ABORTED TAKEOFF.  AIRCRAFT WENT INTO OVERRUN AREA, NO DAMAGE TO AIRCRAFT OR AIRPORT.  TAXIED BACK TO RAMP.  MAINTENANCE INSPECTED NOSE STRUT AND HORIZONTAL STAB AND ELEVATOR CONTROL SYSTEM, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  UPDATE WITH FURTHER INFO FROM NEXT FLIGHT.  AFTER DEPARTURE STICK SHAKER AND STICK PUSHER BEGAN OPERATING, STALL WARNING WAS TURNED OFF AND AIRCRAFT RETURNED TO ELP.  NR 2 AOA TRANSDUCER WAS REPLACED, GROUND OPS CK GOOD.  NO FURTHER PROBLEMS NEXT FLIGHT.
